Amoebas of Complex Hypersurfaces in Statistical Thermodynamics

Тип публикации: статья из журнала

Год издания: 2013

Идентификатор DOI: 10.1007/s11040-012-9122-x

Ключевые слова: Amoeba of complex hypersurface, Asymptotics of Laurent coefficients, Logarithmic Gauss mapping, Darwin-Fowler method

Аннотация: The amoeba of a complex hypersurface is its image under the logarithmic projection. A number of properties of algebraic hypersurface amoebas are carried over to the case of transcendental hypersurfaces. We demonstrate the potential that amoebas can bring into statistical physics by considering the problem of energy distribution in a quantum thermodynamic ensemble. The spectrum of the ensemble is assumed to be multidimensional; this leads us to the notions of multidimensional temperature and a vector of differential thermodynamic forms. Strictly speaking, in the paper we develop the multidimensional Darwin-Fowler method and give the description of the domain of admissible average values of energy for which the thermodynamic limit exists.

Ссылки на полный текст



Выпуск журнала: Vol. 16, Is. 1

Номера страниц: 89-108

ISSN журнала: 13850172

Место издания: DORDRECHT

Издатель: SPRINGER


  • Passare M. (Department of Mathematics,Stockholm University)
  • Pochekutov D. (Institute of Core Undergraduate Programmes,Siberian Federal University)
  • Tsikh A. (Institute of Mathematics,Siberian Federal University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.